# SDR SWIA2020041050107

- Difficulty date: January 17, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER POSITION POTENTIOMETER LINKAGE HAS CORRODED HARDWARE AND THE LINKAGE IS HARD TO MOVE AT THE VERTICLE STABILIZER LOWER REAR SPAR.   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED HARDWARE ON RUDDER POSITION POTENTIOMETER LINKAGE IAW CRJ200 AMM. TORQUE WRENCH S/N:0518902024 CAL. DATE APRIL 5 2019
